# SDR SWIA201436186

- Difficulty date: January 19, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,093 hours, 12,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280.00 BEAM FOUND CRACKED AT RBL 12.5.  C-CHECK REPLACED RT FS 280.00 BEAM IAW REO.
